MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN DP REVSN W/GRIPTION 70MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN DP REVSN W/GRIPTION 70MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121717070
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der received.Ae received for loosened acetabular cup.Depuy cement is used.Event does meet the definition of serious and is considered mild.Event is definitely related to device and definitely not related to procedure.Awaiting revision.(b)(6) 2016 (head, liner and cup); ae: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN DP REVSN W/GRIPTION 70MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7182378
Report Number1818910-2018-50941
Device Sequence Number19127066
Product Code LPH
UDI-Device Identifier10603295009535
UDI-Public10603295009535
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121717070
Device Lot Number6673231
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer12/15/2017
08/01/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date01/11/2018
08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight68